Translator Disclaimer
2019 La version relative de la conjecture des périodes de Kontsevich-Zagier revisitée
Joseph Ayoub
Tohoku Math. J. (2) 71(3): 465-485 (2019). DOI: 10.2748/tmj/1568772181

Abstract

Dans cette courte note, on remarque qu’une petite modification dans le calcul effectué dans [5] de l’algèbre du torseur d’isomorphismes entre la réalisation de Betti tangentielle et la réalisation de De Rham résulte en un énoncé du type Kontsevich–Zagier fonctionnel purement algébrique et nettement plus satisfaisant que l’énoncé obtenu dans [5].

In this short note, we remark that a small modification in the computation made in [5] of the algebra of the torsor of isomorphisms between the tangential Betti realisation and the De Rham realisation results in a statement of functional Kontsevich–Zagier type which is purely algebraic and much more satisfactory than the statement obtained in [5].

Citation

Download Citation

Joseph Ayoub. "La version relative de la conjecture des périodes de Kontsevich-Zagier revisitée." Tohoku Math. J. (2) 71 (3) 465 - 485, 2019. https://doi.org/10.2748/tmj/1568772181

Information

Published: 2019
First available in Project Euclid: 18 September 2019

zbMATH: 07155353
MathSciNet: MR4012358
Digital Object Identifier: 10.2748/tmj/1568772181

Subjects:
Primary: 14C15
Secondary: 11J91

Rights: Copyright © 2019 Tohoku University

JOURNAL ARTICLE
21 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.71 • No. 3 • 2019
Back to Top